Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 210, NWS Wichita, KS

August 27, 2015Russell County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Aug 27, 2015, 6:14 PM CDT for Russell County, Kansas. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 27, 2015, 6:14 PM CDT (23:14 UTC)
Expired
Aug 27, 2015, 6:32 PM CDT
In force
18 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Russell County, KS

The radar

The Grand Island radar (KUEX), 139 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.2 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2015-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 107 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2015-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
107 J/kg
Mixed-layer CIN
-362 J/kg
Mixed-layer LCL
2529 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-109 m²/s²
0-3 km storm-relative helicity
-95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

845 
WUUS53 KICT 272314
SVRICT
KSC167-272345-
/O.NEW.KICT.SV.W.0210.150827T2314Z-150827T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
614 PM CDT THU AUG 27 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN RUSSELL COUNTY IN CENTRAL KANSAS...

* UNTIL 645 PM CDT

* AT 613 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WALDO...OR 
  15 MILES NORTH OF RUSSELL...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LUCAS...LURAY AND WALDO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3913 9848 3898 9848 3896 9887 3913 9889
      3914 9867
TIME...MOT...LOC 2313Z 258DEG 18KT 3911 9879 

HAIL...1.00IN
WIND...60MPH
 
$$

DARMOFAL
2 follow-up statements
597 
WWUS53 KICT 272325
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
625 PM CDT THU AUG 27 2015

KSC167-272345-
/O.CON.KICT.SV.W.0210.000000T0000Z-150827T2345Z/
RUSSELL KS-
625 PM CDT THU AUG 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN RUSSELL COUNTY...

AT 625 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LURAY...OR 17
MILES NORTHEAST OF RUSSELL...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LUCAS...LURAY AND WALDO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3913 9848 3898 9848 3896 9887 3913 9889
      3914 9867
TIME...MOT...LOC 2325Z 258DEG 18KT 3912 9871 

HAIL...1.00IN
WIND...60MPH
 
$$

DARMOFAL
559 
WWUS53 KICT 272332
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
632 PM CDT THU AUG 27 2015

KSC167-272341-
/O.CAN.KICT.SV.W.0210.000000T0000Z-150827T2345Z/
RUSSELL KS-
632 PM CDT THU AUG 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RUSSELL COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL LIKELY WITH THIS THUNDERSTORM.

LAT...LON 3913 9848 3898 9848 3896 9887 3913 9889
      3914 9867
TIME...MOT...LOC 2330Z 258DEG 18KT 3915 9854 

$$

DARMOFAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 2:47 PM CDT, 3 hours 27 minutes earlier.

Area forecast discussion, Aug 27, 2:47 PM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
247 PM CDT THU AUG 27 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 245 PM CDT THU AUG 27 2015

WESTWARD PROPAGATING OUTFLOW HAS ALLOWED LOW LEVEL FLOW TO REMAIN
BACKED WHICH MAY PROVIDE SUFFICIENT CONVERGENCE FOR DEEP MOIST
CONVECTION THIS AFTERNOON ACROSS MUCH OF CENTRAL AND PORTIONS OF
SOUTH CENTRAL KS AS A SHORTWAVE TROUGH MOVES EASTWARD ACROSS THE
REGION. STEEP MID LVL LAPSE RATES ON THE MOIST SIDE OF THE BOUNDARY
MAY SUPPORT LARGE HAIL IN ADDITION TO HEAVY RAIN WITH THE STRONGEST
UPDRAFTS. AS YOU MOVE FURTHER WEST...A MORE DEEPLY MIXED PBL MAY
WOULD SUPPORT GUSTY WINDS WITH ANY STORMS THAT DEVELOP GIVEN TALL
SKINNY CAPE PROFILES.

THUNDERSTORM ACTIVITY IS EXPECTED TO SPREAD SLOWLY EASTWARD ACROSS
KS AND NE TONIGHT AND ALTHOUGH THE MORE ROBUST LOW LVL MOISTURE
TRANSPORT/MID LVL WAA AND LLJ CONVERGENCE WILL REMAIN NORTH OF
THE FORECAST AREA...MAINTAINED HIGHER POPS ACROSS MUCH OF CENTRAL
KS WHERE CONFIDENCE IN DEEP MOIST CONVECTION REMAINS HIGHER GIVEN
MODERATE INSTABILITY COUPLED WITH 35 TO 40 KT OF 1-7KM BULK SHEAR.
FURTHER SOUTH AND EAST...INCREASING CINH MAY PRECLUDE MORE
WIDESPREAD ACTIVITY. STORMS MAY LINGER THROUGH THE DAY ON FRIDAY
ACROSS SOUTH CENTRAL KANSAS GRADUALLY WORKING EASTWARD INTO
SOUTHEAST KS LATE IN THE AFTERNOON AND CONTINUING INTO THE EVENING
HOURS BEFORE MOVING EAST OF THE AREA. LIMITED INSOLATION AND A
SUBTLE FROPA WILL KEEP HIGHS JUST BELOW CLIMATE NORMALS WITH MOST
LOCATIONS REACHING THE MID 80S. WITH WEAKER CINH/SHEAR THE THREAT
FOR SEVERE WEATHER APPEARS LOW AT THIS TIME ALTHOUGH SOME POCKETS
OF HEAVY RAIN WILL REMAIN POSSIBLE.

A DRY POST-FRONTAL REGIME IS ANTICIPATED ON SATURDAY-SUNDAY BEHIND
THE DEPARTING UPPER TROUGH AS A RIDGE OF HIGH PRESSURE BUILDS OVER
THE AREA SUPPORTING HIGHS IN THE MID AND UPPER 80S ON SATURDAY. BY
SUNDAY...RETURN FLOW IS PROGGED TO DEVELOP SUPPORTING HIGHS IN
THE UPPER 80S/NEAR 90.

.LONG TERM...(MONDAY THROUGH THURSDAY)
ISSUED AT 245 PM CDT THU AUG 27 2015

A PERSISTENCE TYPE FORECAST WILL PREVAIL THROUGH THE ENTIRE
PERIOD AS AN ELONGATED MID-LEVEL RIDGE REMAINS PARKED ACROSS THE
SOUTHERN/CENTRAL PLAINS TO THE GREAT LAKES DURING THE PERIOD. THIS
WILL RESULT IN DRY WEATHER CONDITIONS AND SEASONABLY MILD
TEMPERATURES WITH HIGHS IN THE LOW 90S AND LOWS IN THE UPPER 60S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1243 PM CDT THU AUG 27 2015

MAIN AVIATION CONCERN WILL BE CONVECTIVE TRENDS THROUGH THE NEXT
24 HOURS.

STORMS CONTINUE OVER SE KS THIS AFTERNOON IN AN AREA OF STRONG
ISENTROPIC LIFT IN THE 310-315K LAYER WITH THIS BAROCLINC ZONE
REMAINING NEARLY STATIONARY OVER THE PAST SEVERAL HOURS. THIS
ACTIVITY SHOULD SLOWLY COME TO AN END AS THE EVENING HOURS
APPROACH WITH THE MAIN THREAT HEAVY RAINFALL. ATTENTION WILL THEN
TURN TO OVERNIGHT STORM CHANCES ASSOCIATED WITH AN APPROACHING
UPPER WAVE. THIS FEATURE IS EXPECTED TO SWING ACROSS NORTHERN
KS/NEBRASKA AFTER 00Z. CONFIDENCE IN CONVECTIVE COVERAGE IS LOW
WITH MUCH HIGHER CONFIDENCE NORTH OF THE FORECAST AREA. SO WHILE
WE ARE CONFIDENT STORMS WILL DEVELOP AFTER 00Z ACROSS CENTRAL
KS...NOT SURE HOW WIDESPREAD ACTIVITY WILL BE. SO WILL MAINLY JUST
RUN WITH VCTS IN THE TAFS AT THIS TIME.

LAWSON

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    71  85  65  87 /  30  30  10  10
HUTCHINSON      69  85  63  87 /  40  20  10   0
NEWTON          71  85  65  86 /  40  30  10   0
ELDORADO        70  86  65  85 /  30  30  20  10
WINFIELD-KWLD   71  86  66  88 /  20  30  20  10
RUSSELL         66  88  61  89 /  70  20  10   0
GREAT BEND      66  88  61  89 /  60  20  10   0
SALINA          70  87  62  87 /  60  20  10   0
MCPHERSON       69  85  63  86 /  50  20  10   0
COFFEYVILLE     70  87  66  88 /  10  20  40  10
CHANUTE         68  86  65  84 /  20  30  30  10
IOLA            68  85  65  84 /  20  30  30  10
PARSONS-KPPF    69  86  65  87 /  10  20  30  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 27, 3:52 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
352 PM CDT THU AUG 27 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-282100-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
352 PM CDT THU AUG 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS OVER SOUTHEAST KANSAS PRODUCED AREAS OF FLOODING
EARLIER IN THE DAY AND FLOOD WARNINGS REMAIN IN EFFECT FOR
PORTIONS OF SOUTHEAST KANSAS THIS EVENING.

THUNDERSTORM CHANCES WILL INCREASE TONIGHT...PARTICULARLY ACROSS
CENTRAL KANSAS...WHERE A FEW STRONG TO SEVERE STORMS ARE
POSSIBLE. THE MAIN THREATS WILL BE WIND GUSTS OF 50 TO 60 MPH...HAIL
OF DIME TO QUARTER SIZE AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY INTO FRIDAY
EVENING...ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. A FEW STRONG
TO MARGINALLY SEVERE STORMS WILL BE POSSIBLE...MAINLY DURING THE
AFTERNOON AND EVENING HOURS. THE MAIN THREATS WILL BE WIND GUSTS
OF 50 TO 60 MPH...AND HAIL OF NICKEL TO QUARTER SIZE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Local storm report, Aug 27, 12:14 PM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1214 PM CDT THU AUG 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1207 PM     FLOOD            1 N CHANUTE             37.69N 95.46W
08/27/2015                   NEOSHO             KS   COUNTY OFFICIAL

            ELK ROAD NORTH OF CHANUTE BARRICADED DUE TO FLOODING.

1207 PM     FLASH FLOOD      3 S INDEPENDENCE        37.19N 95.71W
08/27/2015                   MONTGOMERY         KS   COUNTY OFFICIAL

            WATER FLOWING OVER ROAD.

&&

JMR
Local storm report, Aug 27, 12:16 PM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
1216 PM CDT THU AUG 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 AM     HEAVY RAIN       2 N IOLA                37.96N 95.41W
08/27/2015  M1.25 INCH       ALLEN              KS   TRAINED SPOTTER

0640 AM     FLOOD            IOLA                    37.93N 95.40W
08/27/2015                   ALLEN              KS   EMERGENCY MNGR

            HEAVY RAIN AND FLOODING AT USUAL FLOOD PRONE AREAS IN
            IOLA.

0700 AM     HEAVY RAIN       HUMBOLDT                37.81N 95.44W
08/27/2015  M2.90 INCH       ALLEN              KS   CO-OP OBSERVER

0705 AM     HAIL             HUMBOLDT                37.81N 95.44W
08/27/2015  E0.75 INCH       ALLEN              KS   LAW ENFORCEMENT

0720 AM     HEAVY RAIN       5 W IOLA                37.93N 95.49W
08/27/2015  U0.00 INCH       ALLEN              KS   LAW ENFORCEMENT

            HEAVY RAIN AND ZERO VISIBILITY WEST OF IOLA ON HIGHWAY
            54.

0730 AM     HEAVY RAIN       2 ESE PETROLIA          37.74N 95.44W
08/27/2015  M1.99 INCH       ALLEN              KS   OFFICIAL NWS OBS

            MEASURED FROM AUTOMATED USARMY-COE GAUGE.

0738 AM     HAIL             3 S CHANUTE             37.63N 95.46W
08/27/2015  M0.25 INCH       NEOSHO             KS   TRAINED SPOTTER

            MODERATE TO HEAVY RAINFALL ALSO REPORTED.

0743 AM     HAIL             CHERRYVALE              37.27N 95.55W
08/27/2015  M0.25 INCH       MONTGOMERY         KS   TRAINED SPOTTER

0755 AM     HAIL             5 ESE ALTOONA           37.49N 95.58W
08/27/2015  M1.00 INCH       WILSON             KS   TRAINED SPOTTER

            DIME TO QUARTER SIZE HAIL.

0800 AM     HEAVY RAIN       1 W IOLA                37.93N 95.42W
08/27/2015  M3.85 INCH       ALLEN              KS   CO-OP OBSERVER

0810 AM     HAIL             CHANUTE                 37.67N 95.46W
08/27/2015  M0.50 INCH       NEOSHO             KS   COUNTY OFFICIAL

            PEA TO MARBLE SIZE HAIL FALLING.

0816 AM     FLOOD            HUMBOLDT                37.81N 95.44W
08/27/2015                   ALLEN              KS   COUNTY OFFICIAL

            STANDING WATER IN STREETS ACROSS HUMBOLDT.

0816 AM     FLOOD            IOLA                    37.93N 95.40W
08/27/2015                   ALLEN              KS   COUNTY OFFICIAL

            STANDING WATER IN STREETS ACROSS IOLA.

1008 AM     HAIL             INDEPENDENCE            37.23N 95.71W
08/27/2015  E0.88 INCH       MONTGOMERY         KS   LAW ENFORCEMENT

1207 PM     FLOOD            1 N CHANUTE             37.69N 95.46W
08/27/2015                   NEOSHO             KS   COUNTY OFFICIAL

            ELK ROAD NORTH OF CHANUTE BARRICADED DUE TO FLOODING.

1207 PM     FLASH FLOOD      3 S INDEPENDENCE        37.19N 95.71W
08/27/2015                   MONTGOMERY         KS   COUNTY OFFICIAL

            WATER FLOWING OVER ROAD.

&&

JMR
Special weather statement, Aug 27, 5:25 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
525 PM CDT THU AUG 27 2015

KSZ032-272300-
RUSSELL KS-
525 PM CDT THU AUG 27 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN RUSSELL COUNTY IN CENTRAL KANSAS...

* UNTIL 600 PM CDT

* AT 523 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 11 MILES NORTH OF GORHAM...OR 15
  MILES NORTHWEST OF RUSSELL...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  PARADISE AND WALDO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3913 9904 3913 9872 3896 9879 3895 9904
TIME...MOT...LOC 2223Z 247DEG 20KT 3904 9907

DARMOFAL
Local storm report, Aug 27, 5:48 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
548 PM CDT THU AUG 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HAIL             2 SW PARADISE           39.09N 98.94W
08/27/2015  E0.75 INCH       RUSSELL            KS   LAW ENFORCEMENT

&&

SGS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 5:13 AM CDTSpecial Weather StatementICTAllen32 min
Aug 27, 5:20 AM CDTSevere Thunderstorm WarningICTAllen, Woodson55 min
Aug 27, 6:10 AM CDTSevere Thunderstorm WarningICTAllen, Woodson65 min
Aug 27, 6:40 AM CDTAreal Flood WarningICTAllen12 hr
Aug 27, 7:01 AM CDTSevere Thunderstorm WarningICTAllen31 min
Aug 27, 7:51 AM CDTAreal Flood WarningICTNeosho, Wilson11 hr
Aug 27, 8:24 AM CDTSpecial Weather StatementICTWilson36 min
Aug 27, 8:57 AM CDTSpecial Weather StatementICTNeosho33 min
Aug 27, 9:11 AM CDTSpecial Weather StatementICTMontgomery34 min
Aug 27, 9:39 AM CDTSpecial Weather StatementICTAllen36 min
Aug 27, 9:50 AM CDTSpecial Weather StatementICTMontgomery25 min
Aug 27, 10:01 AM CDTAreal Flood WarningICTMontgomery6 hr
Aug 27, 10:21 AM CDTSpecial Weather StatementICTMontgomery24 min
Aug 27, 10:42 AM CDTFlash Flood WarningICTMontgomery4 hr
Aug 27, 10:59 AM CDTAreal Flood WarningICTLabette5 hr
Aug 27, 11:09 AM CDTSpecial Weather StatementICTMontgomery21 min
Aug 27, 5:25 PM CDTSpecial Weather StatementICTRussell35 min
Aug 27, 5:37 PM CDTSevere Thunderstorm WarningICTRussell38 min
Aug 27, 6:35 PM CDTSpecial Weather StatementICTLincoln25 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.